# SDR USAA060551

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD SERVICE DOOR SEAL REVEAL AT FWD UPPER CORNER CRACKED.  REMOVED AND REPLACED UPPER FWD REVEAL PER SRM 51-10-02, DEFECT SIZE: 1.5 INCH.
